MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER ® PUSH BUTTON BLOOD COLLECTION SET

BECTON, DICKINSON & CO., (BD) BD VACUTAINER ® PUSH BUTTON BLOOD COLLECTION SET
Catalog Number 367335
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/15/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Results: multiple samples were returned to bd for inspection.Two of the (b)(4) samples were confirmed for cracked female luers.Conclusion: an absolute root cause for this incident cannot be determined.Refer to capa (b)(4).
 
Event or Problem Description
It was reported that the push button blood collection set, 7 inch tubing, w/luer adapter, 25 gauge hub was cracked.No injury or medical intervention reported.

Brand Name
BD VACUTAINER ® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD COLLECTION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key7067732
Report Number1024879-2017-00745
Device Sequence Number102556
Product Code JKA
UDI-Device Identifier00382903673353
UDI-Public00382903673353
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2016
Device Catalogue Number367335
Device Lot Number4286662
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2015
Initial Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;